# SDR DALA13060703212

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,046 hours, 31,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON LT LOAD TRANSMITTING PROFILE.   REPLACED LOAD TRANSMITTING PROFILE IAW SRM A320 51-72-11 AND DRAWING D52279020.
